# SDR DALA2019110206394

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 10 hours, 5 cycles
- System (JASC): 2620 · Extinguishing System
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE EXTINGUISHING HOSE B NUT LOSE AND TORQUE STRIPE BROKEN ON ENGINE CONNECTING SIDE OF THE HOSE. REPLACE HOSE ACCORDING TO AD RELATED TASK CARD 2620-01223-01B. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 024-0001:2620-01223-01B/001 00004 REPLACED HOSE ACCORDING TO AD RELATED TASK CARD 2620-01223-01B. (LP# 1342148)
